A class of criteria concerning uniform distribution in compact groups
Compositio Mathematica, Tome 16 (1964), pp. 196-203
Cet article a éte moissonné depuis la source Numdam
@article{CM_1964__16__196_0,
author = {Helmberg, Gilbert},
title = {A class of criteria concerning uniform distribution in compact groups},
journal = {Compositio Mathematica},
pages = {196--203},
year = {1964},
publisher = {Kraus Reprint},
volume = {16},
mrnumber = {177055},
zbl = {0152.01102},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1964__16__196_0/}
}
Helmberg, Gilbert. A class of criteria concerning uniform distribution in compact groups. Compositio Mathematica, Tome 16 (1964), pp. 196-203. http://geodesic.mathdoc.fr/item/CM_1964__16__196_0/
